# SDR USAA20090820BB125

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - THE 2R SLIDE ARMED LIGHT NOT ILLUMINATED WITH GIRT BAR IN PLACE.  MAINTENANCE RELAMPED.  CHECKS SATISFACTORY.
